Say what...my stimulants including Nuvigil and Provigil are now causing DAILY cardiac symptoms including chest tightness, confusion, slowed thinking, and more. I did go to the ER last week it got so bad but as expected he said it was panic although I was not afraid and it was all medicine induced.
I just weaned off of Pristiq and my doctor thinks it was helping with anxiety, although I am never worried or fearful. However, I started checking my BP again after I take them and it does become elevated up to 140/100 but usually 130/90 (or lower.)
I can't image Pristiq was helping control my bp. I am not sure if the increase in BP is causing such horrid symptoms or some omni present anxiety from the medication is.
What the heck does one do when this happens? Are we just out of luck on meds? My doctor gave me Ativan for a month to see if that would help with the Pristiq transition, but that jut makes me feel drunk and sleepy.
I am thinking I am out of luck...